# SDR USAA2010033190691

- Difficulty date: March 18, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 30,761 hours, 12,393 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE NR 3.  REPLACED RUDDER HINGE ARM FITTING IAW A319 AMM 55-36-41.
